# SDR USAA2011050391745

- Difficulty date: April 21, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N678AW
- Make and model: Airbus A320-232
- Aircraft serial: 2482
- Aircraft time: 21,926 hours, 7,995 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C11 - LEVEL 2 EXFOLIATION CORROSION ON R2 ENTRY SILL FLOOR PANEL BETWEEN FR66 TO FR68, -Y1292.  REPLACED R2 ENTRY SILL FLOOR PANEL BETWEEN FR66 TO FR68, -Y1292 IAW A320 SRM 51-74-00.
